Publications

Found 417 results
[ Author(Asc)] Title Type Year
Filters: First Letter Of Last Name is A  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Amorim I, Machiavelo A, Reis R. Statistical Study on The Number of Injective Linear Finite Transducers. Bensch S, Freund R, Otto F, editors Oesterreichische Computer Gesellschaft 2014.Edit
Amorim I, Machiavelo A, Reis R. On the invertibility of finite linear transducers. RAIRO Theor. Inform. Appl.. 2014;48:107-125.Edit
Amorim I, Machiavelo A, Reis R. On the number of linear finite transducers. International Journal of Foundations of Computer Science. 2015;26(7):873-893.Edit
[2011-35] Amorim I, Machiavelo A, Reis R. On Linear Finite Automata and Cryptography .Edit
Amaral IF, Coelho F., Da Costa J, Cardoso JS. hierarchical medical image annotation using svm-based approaches. proceedings of the ieee/embs region 8 international conference on information technology applications in biomedicine, itab. 2010.Edit
Amado N, Carreira S, Ferreira RA. A relação afetiva dos jovens e suas famílias com a matemática: A resolução de problemas em competições matemáticas inclusivas Autêntica Editora 2016.Edit
Amado N, Ferreira RA, Carreira S. Affective issues in solving challenging mathematical problems within an inclusive competition. Portugal, Vilamoura: Universidade do Algarve; 2014. Edit
Alzer H., Yakubovich SB. Identities involving Bernoulli and Euler polynomials. Integral Transforms and Special Functions. . 2018;29(1):43-61.Edit
Alves JF. Statistical analysis of non-uniformly expanding dynamical systems Instituto de Matemática Pura e Aplicada (IMPA), Rio de Janeiro 2003.
Alves JF, Carvalho M, Freitas JM. Statistical stability for Hénon maps of the Benedicks-Carleson type. Ann. Inst. H. Poincaré Anal. Non Linéaire. 2010;27:595-637.
Alves JF, Pinheiro V. Gibbs-Markov structures and limit laws for partially hyperbolic attractors with mostly expanding central direction. Adv. Math.. 2010;223:1706-1730.Edit
Alves JF, Luzzatto S, Pinheiro V. Markov structures and decay of correlations for non-uniformly expanding dynamical systems. Ann. Inst. H. Poincaré Anal. Non Linéaire. 2005;22:817-839.Edit
Alves JF, Dias CL, Luzzatto S. SRB measures for partially hyperbolic systems whose central direction is weakly expanding. J. Eur. Math. Soc. (JEMS). 2017;19:2911-2946.Edit
Alves JF, Leplaideur R. SRB measures for almost Axiom A diffeomorphisms. Ergodic Theory Dynam. Systems. 2016;36(7):2015-2043.Edit
Alves JF. Stochastic behavior of asymptotically expanding maps. Discrete Contin. Dynam. Systems. 2001:14-21.
Alves JF, Araújo V, Vásquez CH. Stochastic stability of non-uniformly hyperbolic diffeomorphisms. Stoch. Dyn.. 2007;7:299-333.Edit
Alves JF, Carvalho M, Siqueira J. Equilibrium states for impulsive semiflows. Journal of Mathematical Analysis and Applications. 2017;451(2):839-857.Edit
Alves JF, Pinheiro V, Pinto AA. Explosion of smoothness for conjugacies between multimodal maps. J. Lond. Math. Soc. (2). 2014;89:255-274.Edit
Alves JF, Araújo V. Random perturbations of nonuniformly expanding maps. Astérisque. 2003:xvii, 25-62.Edit
Alves JF, Carvalho M, Freitas JM. Statistical Stability and Continuity of SRB Entropy for Systems with Gibbs-Markov Structures. Comm. Math. Phys.. 2010;296:739-767.
Alves JF, Freitas JM. Statistical stability for Hénon maps of the Benedicks-Carleson type. Ann. Inst. H. Poincaré Anal. Non Linéaire. 2010;27:595-637.
[2004-12] Alves JF, Oliveira K, Tahzibi A. On the continuity of the SRB entropy for endomorphisms .Edit
Alves JF, Pumariño A., Vigil E. Statistical stability for multidimensional piecewise expanding maps. Proceedings of the American Mathematical Society. 2017;145:3057-3068.Edit
Alves JF, Oliveira K, Tahzibi A. On the continuity of entropy for non-uniformly expanding maps. In: EQUADIFF 2003. World Sci. Publ., Hackensack, NJ; 2005. 4. p. 409-414p. Edit
[2014-22] Alves JF, Pumariño A, Vigil E. Statistical stability for multidimensional piecewise expanding maps .Edit

Pages